Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 26.08.2013
From: lol

Subject: emm

hi emm what happens when your steroid needle wears off first time mine wore off was july it only lasted 2mths instead of 4mths which the other one did. i couldn't walk and i couldn't move me leg the pain was the worst i have ever experienced i felt as if i had a broken leg they gave me another injection on 18th july but i am really frightened when it wears off and that pain comes back i can only have one more if it wears off before another 3mts i will be given one more and have to be put on the waiting list for a knee replacement, do you still have pain with the steroid injections lol
reply | back to forum

Date: 27.08.2013
From: Emm

Subject: Re: emm

Aw! am sad yours didn't last long, knees are usually very successful for me. I probably do have a bit of pain but the movement is so much better and all the swelling goes.

I can only repeat what my RA specialist said and that was I could have 2 a year in any joint and when they did not work anymore for me it would be new joints.
Maybe it is time for you to take that step!
We are all different and We can only take their advice.
I do hope they can help you.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+3=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board